# SDR F3LA200200290

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON AFT CARGO BIN LT FLOOR SUPPORT ZEE CHANNEL.  FOUND TO BE OUT OF LIMITS PER SRM 53-60-53.  FABRICATED PARTS PER SRM 53-60-53 & SOPM 20-41-02.  INSTALLED PART PER SRM 51-40-02.
